LU-based Jacobi-like algorithms for non-orthogonal joint diagonalization

Document type :
Journal articles
Complete list of metadatas

https://hal-amu.archives-ouvertes.fr/hal-01858107
Contributor : Eric Moreau <>
Submitted on : Sunday, August 19, 2018 - 6:02:59 PM
Last modification on : Monday, August 20, 2018 - 1:11:57 AM

Identifiers

  • HAL Id : hal-01858107, version 1

Collections

Citation

G.-H. Cheng, S.-M. Li, J. Miao, Moreau Eric. LU-based Jacobi-like algorithms for non-orthogonal joint diagonalization. Computers and Mathematics with Applications, 2018, 76 (1), pp.113-124. ⟨hal-01858107⟩

Share

Metrics

Record views

45